Decrease of solutions of some hypoelliptic equations and the Kato
Doklady Akademii Nauk, Tome 289 (1986) no. 1, pp. 51-55
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_1_a11,
author = {V. Z. Meshkov},
title = {Decrease of solutions of some hypoelliptic equations and the {Kato}},
journal = {Doklady Akademii Nauk},
pages = {51--55},
year = {1986},
volume = {289},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_1_a11/}
}
V. Z. Meshkov. Decrease of solutions of some hypoelliptic equations and the Kato. Doklady Akademii Nauk, Tome 289 (1986) no. 1, pp. 51-55. http://geodesic.mathdoc.fr/item/DAN_1986_289_1_a11/